X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3126) 3126
Conference Proceeding (1832) 1832
Publication (234) 234
Book Chapter (58) 58
Dissertation (37) 37
Book / eBook (14) 14
Magazine Article (11) 11
Government Document (6) 6
Paper (3) 3
Book Review (2) 2
Reference (1) 1
Technical Report (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
piecewise linear techniques (1971) 1971
engineering, electrical & electronic (921) 921
piecewise linear approximation (916) 916
analysis (459) 459
control systems (444) 444
chaos (420) 420
algorithms (400) 400
mathematical models (400) 400
mathematics, applied (374) 374
linear systems (340) 340
mathematical analysis (338) 338
mathematics (308) 308
research (299) 299
optimization (297) 297
stability (294) 294
nonlinear systems (285) 285
equations (274) 274
neural networks (258) 258
circuits (254) 254
piecewise linear systems (242) 242
computer simulation (239) 239
approximation (233) 233
automation & control systems (232) 232
usage (219) 219
studies (217) 217
computer science, artificial intelligence (200) 200
nonlinear equations (199) 199
models (192) 192
systems (189) 189
vectors (185) 185
dynamical systems (184) 184
piecewise linear (178) 178
bifurcation (176) 176
polynomials (173) 173
differential equations (171) 171
computer science (170) 170
dynamics (167) 167
mathematical model (165) 165
linear programming (163) 163
stability analysis (161) 161
circuit simulation (159) 159
mechanics (158) 158
computational modeling (156) 156
mathematics, interdisciplinary applications (156) 156
voltage (156) 156
resistors (153) 153
interpolation (151) 151
operations research & management science (146) 146
bifurcations (143) 143
piecewise-linear systems (143) 143
switches (143) 143
convergence (142) 142
methods (139) 139
computer science, hardware & architecture (138) 138
oscillators (135) 135
nonlinear dynamical systems (131) 131
nonlinearity (131) 131
algorithm (128) 128
algorithm design and analysis (126) 126
computer science, interdisciplinary applications (125) 125
piecewise linear system (125) 125
design (122) 122
computer science, information systems (120) 120
chaos theory (119) 119
linear matrix inequalities (119) 119
multidisciplinary sciences (117) 117
optimal control (115) 115
lyapunov method (113) 113
signal processing (111) 111
simulation (111) 111
robustness (110) 110
cost function (109) 109
engineering, mechanical (109) 109
model (107) 107
nonlinear circuits (107) 107
power system modeling (106) 106
networks (104) 104
nonlinear control systems (103) 103
testing (103) 103
predictive models (102) 102
physics, mathematical (101) 101
sufficient conditions (101) 101
fuzzy systems (100) 100
linear approximation (99) 99
approximation methods (98) 98
laboratories (97) 97
neurons (97) 97
computer science, theory & methods (96) 96
nonlinear dynamics (95) 95
chaotic communication (94) 94
hybrid systems (94) 94
automatic control (93) 93
diodes (91) 91
engineering (91) 91
state-space methods (91) 91
hysteresis (89) 89
delay (87) 87
feedback (87) 87
shape (87) 87
uncertainty (86) 86
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4805) 4805
Japanese (105) 105
Chinese (31) 31
Portuguese (5) 5
Korean (4) 4
Spanish (4) 4
German (3) 3
Russian (3) 3
Croatian (2) 2
French (2) 2
Lithuanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Automatica, ISSN 0005-1098, 2009, Volume 45, Issue 12, pp. 2991 - 2994
In this paper, the reliable H ∞ control problem is investigated for discrete-time piecewise linear systems with time delays and actuator failures. The time... 
Reliable control | Piecewise linear systems | Actuator failure | [formula omitted] control | Infinite distributed delays | control | Linear systems | Actuators
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2019, Volume 469, Issue 1, pp. 405 - 427
The objective of this paper is to study the number and stability of limit cycles for planar piecewise linear (PWL) systems of node–saddle type with two linear... 
Stability | Poincaré–Bendixon theorem | Limit cycle | Piecewise linear differential systems | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | FILIPPOV SYSTEMS | DIFFERENTIAL-EQUATIONS | Poincare-Bendixon theorem | UNIQUENESS
Journal Article
Automatica, ISSN 0005-1098, 2002, Volume 38, Issue 1, pp. 3 - 20
We present a technique to compute the explicit state-feedback solution to both the finite and infinite horizon linear quadratic optimal control problem subject... 
Piecewise linear controllers | Linear quadratic regulators | Constraints | Predictive control | piecewise linear controllers | STABILITY | ALGORITHM | predictive control | linear quadratic regulators | constraints | ADMISSIBLE-SETS | MODEL-PREDICTIVE CONTROL | AUTOMATION & CONTROL SYSTEMS | DISCRETE-TIME-SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC
Journal Article
IEEE Transactions on Wireless Communications, ISSN 1536-1276, 07/2006, Volume 5, Issue 7, pp. 1785 - 1794
Journal Article
International Journal of Systems Science, ISSN 0020-7721, 05/2013, Volume 44, Issue 5, pp. 812 - 819
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2010, Volume 248, Issue 9, pp. 2399 - 2416
As we know, for non-smooth planar systems there are foci of three different types, called focus-focus ( FF), focus-parabolic ( FP) and parabolic-parabolic (... 
Piecewise linear system | Hopf bifurcation | Non-smooth dynamical system | Limit cycle | MATHEMATICS | FILIPPOV SYSTEMS | Physicians (General practice)
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 02/2012, Volume 57, Issue 2, pp. 522 - 528
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 06/2012, Volume 57, Issue 6, pp. 1491 - 1504
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 2016, Volume 61, Issue 10, pp. 2766 - 2781
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2016, Volume 260, Issue 2, pp. 1865 - 1892
In this article we analyze n-dimensional slow–fast systems in a piecewise linear framework. In particular, we prove a Fenichel's-like Theorem where we give an... 
Reduced flow | Invariant manifold | Canard solution | Piecewise linear differential system | Slow manifold | Slow–fast system | 34D15 | 37G05 | Slow-fast system | 34E17 | 34E15 | MATHEMATICS | MIXED-MODE OSCILLATIONS | BIFURCATIONS | CANARDS | VECTOR-FIELDS
Journal Article
IEEE Transactions on Wireless Communications, ISSN 1536-1276, 03/2005, Volume 4, Issue 2, pp. 765 - 774
Journal Article
SIAM Journal on Applied Dynamical Systems, ISSN 1536-0040, 2012, Volume 11, Issue 1, pp. 181 - 211
The family of Filippov systems constituted by planar discontinuous piecewise linear systems with two half-plane linearity zones is considered. Under generic... 
Filippov systems | Limit cycle | Piecewise linear differential systems | Normal form | piecewise linear differential systems | MATHEMATICS, APPLIED | limit cycle | normal form | PHYSICS, MATHEMATICAL | BIFURCATION
Journal Article
Automatica, ISSN 0005-1098, 2006, Volume 42, Issue 8, pp. 1245 - 1254
This paper focuses on the problem of inventory control of production systems. The main contribution of the paper is that production systems are modeled as... 
Inventory control | Switched production systems | Linear matrix inequalities | Production planning | Piecewise-linear [formula omitted] control | control | Piecewise-linear H | Technology application | Control systems
Journal Article
Nonlinear Analysis: Hybrid Systems, ISSN 1751-570X, 08/2019, Volume 33, pp. 162 - 178
The aim of this paper is to deal with the problem of limit cycles for a general planar piecewise linear differential system of saddle–focus type. By using the... 
Discontinuity | Stability | Liénard-like canonical form | Planar piecewise linear system | Limit cycle | EXISTENCE | MATHEMATICS, APPLIED | NUMBER | EQUATIONS | HOPF BIFURCATIONS | DIFFERENTIAL-SYSTEMS | UNIQUENESS | PERIODIC-ORBITS | Lienard-like canonical form | AUTOMATION & CONTROL SYSTEMS | Linear systems | Research | Mathematical research | Functions, Discontinuous
Journal Article
Journal Article
IEEE Transactions on Fuzzy Systems, ISSN 1063-6706, 06/2011, Volume 19, Issue 3, pp. 588 - 593
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2019, Volume 267, Issue 6, pp. 3748 - 3767
We study the family of piecewise linear differential systems in the plane with two pieces separated by a cubic curve. Our main result is that 7 is a lower... 
Nonsmooth differential systems | Limit cycles | Nonlinear switching manifold | Melnikov theory | Piecewise linear differential systems | Averaging theory | Mathematics - Dynamical Systems
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.